# SDR ASAA2020070632859

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,017 hours, 8,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TRIPPED LIGHT ILLUMINATED.  WOULD NOT RESET ON MASTER RECALL.  GROUNDED - YES.  ACCOMPLISHED RT HAND PACK BITE REF FIM 21-62 TASK 801 FOUND RT TCV FAULT.  RELEASED PER MEL 21-33E RT PACK TCV INOP.  NR 1 & NR 2 PACK/ZONE TEMP CTL NORMAL (BITE TEST) RT PACK CK NORMAL.  THIS CLEARS MEL 21-33E.
